# SDR SWIA202106158746

- Difficulty date: March 2, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON UPPER LEADING EDGE IS CHAFED IN SEVERAL LOCATIONS     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED RH AIL UPPER LE IAW CRJ 200 SRM 51-42-06 AND 51-42-13. COMPLETED SKYWEST TASK CARD 51-900-103-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
